# SDR USAA980103

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259AU
- Make and model: Boeing 737201
- Aircraft serial: 22806
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 967/987
- Part time: 39,110 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 12 INCH SECTION OF CORROSION STRINGER 27L, BS 967 AND BS 987 STRINGERS.  CUTOUT STRINGER, FABRICATED REPAIR SECTIONS AND SPLICED AND INSTALLED ON A/C BS 947 PLUS 10 INCHES TO BS 1016, REPAIRED PER SRM 53-10-3.  CORROSION TASK NR C53-208-01, CORROSION LEVEL 2.  (M)
